Ask The Doctor > Pending > I received my last HPV vaccine shot on Monday March

I received my last HPV vaccine shot on Monday March

Patient: I received my last HPV vaccine shot on Monday March 2, 2015. I noticed that night that my shoulder started hurting and was getting really stiff. I also noticed that the shot was given between my clavicle and my acromion process. I know for a fact that intramuscular shots should be given in the middle of the deltoid muscle and not on top of the shoulder. I have been having trouble sleeping at night because it’s so painful. I also notice my shoulder gets stiff and hurts all the time. Should I be concerned about all of this?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment